MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 15X200MM INTLKNG DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 15X200MM INTLKNG DIST; PROSTHESIS, HIP
Catalog Number 11-301815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 foreign: australia h6 suggested component code: mechanical (g04) - stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.
 
Event or Problem Description
It was reported that the patient underwent a hip procedure on an unknown date.Subsequently, the patient was revised due to inaccurate leg length.The cone body, stem and head were revised.No further event information available at the time of this report.

Brand Name
ARCOS 15X200MM INTLKNG DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23275461
Report Number0001825034-2025-03168
Device Sequence Number18331084
Product Code KWA
UDI-Device Identifier00880304475144
UDI-Public(01)00880304475144(17)260810(10)440740
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100469
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/10/2026
Device Catalogue Number11-301815
Device Lot Number440740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown